Thread: What the hell is this?
10-09-2005, 02:58 PM #1
What the hell is this?
First of all, hi! I've been on this board for some time now trying to educate myself but never posted anyting.
I'm on my first cycle and taking susta @ 500mg/week (250 on sundays and another 250 on thursdays). I'll be taking my 11th injection today and this far I've had good gains, it's just that when I woke up last friday I noticed something that never happend before... take a look at the picture below. The small area is where I did the injection, the larger area is a bit swolen and hurts like f-cking hell. The pain has decreased as the days passed but I'm still a bit limp. : / Ever seen anything like this?
Please excuse any misspelling or incorrect grammar.
Edit: You should be able to see a big red blotched area. If not I'll try to get a better picture. Thanks.
Last edited by AnabolicUserName; 03-28-2006 at 03:53 PM.
10-09-2005, 03:40 PM #2Originally Posted by AnabolicUserName
10-09-2005, 04:06 PM #3Originally Posted by beyonddriven
Sustanon '250' i.m.
Mfg.By : Abbott, Karachi.
For :Organon-Pakistan Ltd.
Edit: btw, what did the surgery involve and how did it affect you efterwards?
Last edited by AnabolicUserName; 10-09-2005 at 04:08 PM.
10-09-2005, 06:27 PM #4Originally Posted by AnabolicUserName
WHy the **** did you inject on the top of the quad?!?!?! You're supposed to inject in the side of the quad
10-09-2005, 06:46 PM #5
It's an inflamation...quite common.You'll live...
10-09-2005, 06:48 PM #6Originally Posted by Pinnacle
Originally Posted by spound
10-10-2005, 02:17 AM #7
What causes the inflamation? I thought I'd be clear... I'm using Medi-Swab (skin cleansing wipe for topical administration) making sure I'm clean then using one needle to suck the susta from the bottle and changing it to another for the injection.
Please don't hate me for any stupid questions.
11-09-2005, 08:56 AM #8
11-09-2005, 08:56 AM #9
11-09-2005, 10:18 AM #10
This thread is a month old man
11-11-2005, 08:43 PM #11New Member
- Join Date
- Nov 2005
Bro, get a nursing procedural guide or something! That is probably one of the worst places you could be putting that sust, aside from your eyeball or directly into your Dick, lol! You've got internet access. Do a little more research next time and find out where you really are supposed to stick that stuff. You are taking enough risks, why invite more potential problems?
11-12-2005, 03:31 AM #12Originally Posted by Jackedinthebox
Also, my leg went back to normal after a few more days from when I posted.
11-12-2005, 08:52 PM #13Member
- Join Date
- Mar 2002
It's not a toomer
11-12-2005, 09:16 PM #14Originally Posted by thickmass
haha.... who's your daddy???
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)